# SDR HNAA2008122200354

- Difficulty date: December 17, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 41,450 hours, 45,263 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 180140
- Condition: Smoke
- Location: Galley
- Part time: 41,450 hours, 45,263 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT ODOR COMING FROM NUMBER ONE HOT JUG AREA.  PERFORMED HIDDEN DAMAGE INSPECTION ON NUMBER ONE HOT JUG SOCKET (IN ACCORDANCE WITH SPECIAL PROCEDURE 33.1) NO DAMAGE NOTED.  PULLED AND COLLARED NUMBER ONE HOT JUG CIRCUIT BREAKER. ITEM ON MEL 25-7, SEE SEQUENCE ONCE, THIS LOG PAGE.
